# SDR YENA2022120901237

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 515 hours, 81 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01014565
- Condition: Failed
- Location: 101rt
- Part time: 5,787 hours, 1,645 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'FOUR LAV'S STOPPED FLUSHING ABOUT 1 HOUR BEFORE ARRIVAL. MCC DIRECTED RESET WAS UNSUCCESSFUL; UPON INITIAL INSPECTION, COULD NOT DUPLICATE FAULT, HOWEVER, DUE TO SECOND TIME WRITE-UP, AND PFR REPORTING ALL LAV DEU'S AND VACCUM GEN FAULT, REMOVED AND REPLACED CIDS DIR #1 101RH, PER AMM 23-73-34 ALL OPS AND BITE CHECK NORMAL.'
